Zwei Existenztheoreme über algebraische Zahlkörper

H. Hasse

Mathematische Annalen (1926)

  • Volume: 95, page 229-238
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hasse, H.. "Zwei Existenztheoreme über algebraische Zahlkörper." Mathematische Annalen 95 (1926): 229-238. <>.

author = {Hasse, H.},
journal = {Mathematische Annalen},
language = {ger},
pages = {229-238},
title = {Zwei Existenztheoreme über algebraische Zahlkörper},
url = {},
volume = {95},
year = {1926},

AU - Hasse, H.
TI - Zwei Existenztheoreme über algebraische Zahlkörper
JO - Mathematische Annalen
PY - 1926
VL - 95
SP - 229
EP - 238
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.